Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 154, NWS Columbia, SC

October 31, 20195 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Oct 31, 2019, 6:53 PM EDT for 5 counties in South Carolina. It was in force for 82 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2019, 6:53 PM EDT (22:53 UTC)
Expired
Oct 31, 2019, 8:15 PM EDT
In force
82 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chesterfield County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 90 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 6:58 PM EDTTSTM WND DMG1 W Pageland, SCREPORTED TREES DOWN ALONG ARANT STREET NEAR PAGELAND.
Oct 31, 7:01 PM EDTTSTM WND DMG5 Se Pageland, SCREPORTED TREES DOWN ALONG EVANS MILL ROAD.
Oct 31, 7:18 PM EDTTSTM WND DMG4 Se Bethune, SCREPORTED TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 31, BETHUNE ROAD, AND HIGHWAY 15, OLD STAGECOACH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 3:39 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

736 
WUUS52 KCAE 312253
SVRCAE
SCC025-055-057-061-085-010015-
/O.NEW.KCAE.SV.W.0154.191031T2253Z-191101T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
653 PM EDT Thu Oct 31 2019

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lancaster County in central South Carolina...
  Lee County in central South Carolina...
  Chesterfield County in central South Carolina...
  Northwestern Sumter County in central South Carolina...
  Kershaw County in central South Carolina...

* Until 815 PM EDT.

* At 653 PM EDT, severe thunderstorms were located along a line
  extending from near Camden to near Lugoff to 9 miles southeast of
  Elgin, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Camden, Cheraw, Bishopville, Lake Wateree Dam, Pageland, Kershaw,
  Chesterfield, Elgin, Heath Springs, Lugoff, Westville, Cheraw State
  Park, Northeastern Technical College, Cassatt, Elliott, Cheraw
  Municipal Airport, Lee State Park, Carolina Sandhills Wildlife
  Refuge, Mt Pisgah and Buford.

This includes Interstate 20 in South Carolina between mile markers 85
and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3453 7983 3449 7990 3449 8005 3437 8029
      3432 8024 3437 8018 3423 8011 3415 8015
      3407 8002 3398 8064 3403 8060 3410 8062
      3407 8072 3416 8083 3438 8077 3441 8079
      3482 8072 3481 7994 3468 7986 3462 7978
TIME...MOT...LOC 2253Z 248DEG 43KT 3430 8064 3419 8064 3406 8070 

HAIL...<.75IN
WIND...60MPH
 
$$

CJR
3 follow-up statements
988 
WWUS52 KCAE 312315
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
715 PM EDT Thu Oct 31 2019

SCC025-055-057-061-085-010015-
/O.CON.KCAE.SV.W.0154.000000T0000Z-191101T0015Z/
Lancaster SC-Lee SC-Chesterfield SC-Sumter SC-Kershaw SC-
715 PM EDT Thu Oct 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EAST CENTRAL LANCASTER...LEE...CHESTERFIELD...NORTHWESTERN SUMTER
AND EASTERN KERSHAW COUNTIES...

At 714 PM EDT, severe thunderstorms were located along a line
extending from near Pageland to 7 miles southeast of Cassatt to 10
miles southeast of Goodale State Park, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Camden, Cheraw, Bishopville, Pageland, Chesterfield, Cheraw State
Park, Northeastern Technical College, Cassatt, Elliott, Cheraw
Municipal Airport, Lee State Park, Carolina Sandhills Wildlife
Refuge, Mt Pisgah, Goodale State Park, Mcbee, Jefferson, Lynchburg,
Ruby, Patrick and Bethune.

This includes Interstate 20 in South Carolina between mile markers 98
and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.

&&

LAT...LON 3453 7983 3449 7990 3449 8005 3437 8029
      3432 8024 3437 8018 3423 8011 3415 8015
      3407 8002 3398 8064 3403 8060 3410 8062
      3482 8044 3481 7994 3468 7986 3462 7978
TIME...MOT...LOC 2314Z 247DEG 43KT 3475 8030 3428 8036 3415 8042 

HAIL...<.75IN
WIND...60MPH
 
$$

CJR
634 
WWUS52 KCAE 312346
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
746 PM EDT Thu Oct 31 2019

SCC055-057-312355-
/O.CAN.KCAE.SV.W.0154.000000T0000Z-191101T0015Z/
Lancaster SC-Kershaw SC-
746 PM EDT Thu Oct 31 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LANCASTER AND
EASTERN KERSHAW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.

LAT...LON 3460 7981 3453 7983 3449 7990 3449 8005
      3440 8023 3436 8019 3437 8018 3432 8017
      3423 8011 3415 8015 3409 8008 3407 8002
      3401 8045 3435 8027 3432 8024 3481 8024
      3481 7994 3467 7986 3462 7978
TIME...MOT...LOC 2345Z 248DEG 43KT 3489 7989 3442 7995 3429 8001 

$$

SCC025-061-085-010015-
/O.CON.KCAE.SV.W.0154.000000T0000Z-191101T0015Z/
Lee SC-Chesterfield SC-Sumter SC-
746 PM EDT Thu Oct 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR LEE...CHESTERFIELD AND NORTH CENTRAL SUMTER COUNTIES...

At 745 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Rockingham to near Dovesville to
near Swift Creek, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cheraw, Bishopville, Chesterfield, Cheraw State Park, Northeastern
Technical College, Elliott, Cheraw Municipal Airport, Lee State Park,
Carolina Sandhills Wildlife Refuge, Lynchburg, Ruby, Patrick, Mount
Croghan, Dalzell, Chesterfield Ruby Middle School, Manville, Cheraw
Fish Hatchery, Middendorf, Woodrow and Ashland.

This includes Interstate 20 in South Carolina between mile markers
112 and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.

&&

LAT...LON 3460 7981 3453 7983 3449 7990 3449 8005
      3440 8023 3436 8019 3437 8018 3432 8017
      3423 8011 3415 8015 3409 8008 3407 8002
      3401 8045 3435 8027 3432 8024 3481 8024
      3481 7994 3467 7986 3462 7978
TIME...MOT...LOC 2345Z 248DEG 43KT 3489 7989 3442 7995 3429 8001 

HAIL...<.75IN
WIND...60MPH
 
$$

CJR
123 
WWUS52 KCAE 010006
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
806 PM EDT Thu Oct 31 2019

SCC025-061-085-010015-
/O.EXP.KCAE.SV.W.0154.000000T0000Z-191101T0015Z/
Lee SC-Chesterfield SC-Sumter SC-
806 PM EDT Thu Oct 31 2019

...THE SEVERE THUNDERSTORM WARNING FOR LEE...CHESTERFIELD AND NORTH
CENTRAL SUMTER COUNTIES WILL EXPIRE AT 815 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.

LAT...LON 3460 7981 3453 7983 3449 7990 3449 8005
      3440 8023 3436 8019 3437 8018 3432 8017
      3423 8011 3415 8015 3409 8008 3407 8002
      3401 8045 3435 8027 3432 8024 3481 8024
      3481 7994 3467 7986 3462 7978
TIME...MOT...LOC 0005Z 248DEG 43KT 3498 7962 3451 7968 3438 7974 

$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 4:46 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Oct 31, 4:46 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
446 PM EDT Thu Oct 31 2019

.SYNOPSIS...
A cold front will move through the forecast area this evening
with showers and thunderstorms likely along and ahead of the
front. There will be a threat of damaging winds and possibly a
few tornadoes. Cool, dry weather will follow behind the cold
front with temperatures below normal Friday through Monday. As
high pressure moves offshore, moisture and rain chances will
return to the forecast by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A line of showers and thunderstorms will move through the
forecast area late this afternoon and evening. The storms will
occur just ahead of a cold front. High moisture and moderate
instability developed in the south flow ahead of the front.
The afternoon analysis indicated dew point temperatures near 70
and surface-based LI values near -5. Shear was high with a
40-knot h85 jet. The main thunderstorm threat is damaging wind
but isolated tornadoes cannot be ruled out with SRH values
forecast 150-200 m2/s2. The flood threat is low because of a
fast storm movement. Radar trends and the high-resolution models
indicate the threat moving from west to east during the 400 pm
to 1000 pm time frame.

Strong cold advection is expected behind the front late as
temperatures rapidly fall overnight into the upper 30s in the
western Midlands and upper CSRA to lower 40s eastern Midlands.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Cooler and drier air will filter into our forecast area (FA)
Friday behind the cold front. The center of high pressure will
shift NE into the Central Apps/Mid Atlantic Friday night. Some
question about whether there could be a little wind over our FA
which could impede ideal radiational cooling conditions. Latest
guidance suggesting mid 30s north to near 40 south. So, some
risk of frost at least northern areas by early Saturday morning.
The cool dry air will be reinforced by a dry front coming
through late Saturday. Wind expected to stay up Saturday night,
though some decoupling possible northern FA late as the center
of high gets closer. So, risk of frost again northern areas
early Sunday morning.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The high pressure center will shift to the Mid Atlantic
Sunday/Sunday night.  Some question about wind again for Sunday
night and its impact on frost potential.  Again, the northern FA
would have a better chance of lighter winds closer to the high
center, so risk of frost again early Monday morning.

Early to mid week, some upper troughiness will set up over the
central CONUS/Mississippi Valley, with a SW flow aloft for our
region.  This along with surface high pressure moving offshore, will
direct increasing moisture into our region Monday night into
Thursday. Temps will moderate as well.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The main issue is a line of strong thunderstorms moving through
the area late this afternoon and evening. Damaging wind may
occur. The line will exit the area around 02z.

Gusty winds will be associated with the front. Expect general
gusts near and just behind the front around 25 knots based on
observation trends.

Clearing will occur in the wake of the front tonight as a
colder and drier airmass overspreads the area.

EXTENDED AVIATION OUTLOOK...No widespread significant aviation
issues expected Friday through Monday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 4 AM EDT Friday for GAZ040-063>065-
     077.
SC...Lake Wind Advisory until 4 AM EDT Friday for SCZ016-018-
     020>022-025>031-035>038-041-115-116.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, Oct 31, 11:41 AM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
1141 AM EDT Thu Oct 31 2019

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
010900-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
1141 AM EDT Thu Oct 31 2019

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Risk of severe thunderstorms this afternoon and evening. A cold
front will bring a line of showers and thunderstorms into and through
the area late this afternoon and into the evening hours. Isolated
severe thunderstorms will be possible ahead of this front. The main
threat will be damaging wind gusts, although an isolated tornado can
not be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Risk of late night/early morning frost, mainly northern Midlands,
Friday night through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Local storm report, Oct 31, 5:24 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
524 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 WNW NEWBERRY          34.28N 81.63W
10/31/2019                   NEWBERRY           SC   TRAINED SPOTTER

            LARGE OAK TREE DOWN ON POPE ST. TIME
            ESTIMATED BY RADAR.

&&

HC
Special weather statement, Oct 31, 5:44 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Columbia SC
544 PM EDT Thu Oct 31 2019

SCZ115-116-312230-
Northern Lancaster SC-Southern Lancaster SC-
544 PM EDT Thu Oct 31 2019

...Strong Thunderstorms Will Impact Portions of Northern Lancaster
and Southern Lancaster Counties Until 630 PM EDT....

At 544 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Fishing Creek Reservoir, or 10 miles
southwest of Lancaster, moving northeast at 40 mph.

  HAZARD...gusty winds 40 to 50 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Lancaster, Indian Land, Waxhaw, Great Falls, Kershaw, Elgin, Heath
Springs, USC Lancaster, Irwin, Andrew Jackson State Park, Van Wyck,
Buford, Fishing Creek Reservoir, Bell Town Fire Station, Arrowood
Estates, Community of Almond Glen, Faith Christian School, Carolina
Commons Shopping Center, Bear Creek Park and McDonald Green
Elementary School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

&&

LAT...LON 3493 8078 3482 8080 3482 8057 3466 8043
      3461 8041 3456 8055 3451 8052 3449 8055
      3448 8066 3451 8070 3448 8074 3454 8074
      3447 8089 3465 8089 3470 8086 3483 8090
      3484 8087 3493 8086 3501 8091 3507 8090
TIME...MOT...LOC 2144Z 241DEG 33KT 3464 8094

CJR
Local storm report, Oct 31, 6:15 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
615 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 SW AUGUSTA            33.44N 82.03W
10/31/2019                   RICHMOND           GA   LAW ENFORCEMENT

            RICHMOND COUNTY DISPATCH REPORTED TRAFFIC
            LIGHTS AND POWERLINES DOWN ON DEANS BRIDGE
            RD AT RICHMOND HILL RD.

&&

HC
Local storm report, Oct 31, 6:24 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
624 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     1 SSW LAKE MURRAY OF RI 34.11N 81.27W
10/31/2019  M58 MPH          RICHLAND           SC   MESONET

            RCWINDS MESONET EQUIPMENT AT COAST GUARD
            ISLAND ON LAKE MURRAY MEASURED A 58 MPH WIND
            GUST.

&&

HC
Local storm report, Oct 31, 6:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
630 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     LEXINGTON               33.99N 81.23W
10/31/2019                   LEXINGTON          SC   PUBLIC

            SOCIAL MEDIA REPORT OF LARGE TREE DOWN
            BLOCKING THE ROAD ON DREHER ST JUST PAST
            HARMON ST. TIME ESTIMATED BY RADAR.

&&

HC
Special weather statement, Oct 31, 6:33 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Columbia SC
633 PM EDT Thu Oct 31 2019

SCZ027-028-030-031-035>038-041-312315-
Orangeburg SC-Lexington SC-Barnwell SC-Aiken SC-Calhoun SC-
Bamberg SC-Clarendon SC-Sumter SC-Richland SC-
633 PM EDT Thu Oct 31 2019

...Strong Thunderstorms Will Impact Portions of Orangeburg...
southeastern Lexington...Barnwell...east central Aiken...Calhoun...
Bamberg...west central Clarendon...southwestern Sumter and
southeastern Richland Counties Until 715 PM EDT....

...Boaters on Lake Marion Should Seek Safe Harbor...

At 632 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Sandy Run to 6
miles north of Appleton, moving northeast at 60 mph.

  HAZARD...strong winds 45 to 55 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of these storms include...
Orangeburg, Barnwell, Bamberg, Denmark, Brookdale, Williston,
Blackville, St. Matthews, Branchville, Bowman, Elloree, Santee State
Park, Orangeburg County Airport, Barnwell State Park, Claflin
College, South Carolina State University, Poinsett State Park, Edisto
Gardens, Swansea and North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Marion should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

&&

This includes Interstate 26 between mile markers 127 and 166.

LAT...LON 3316 8154 3375 8127 3386 8038 3328 8059
      3313 8088 3312 8089 3311 8136
TIME...MOT...LOC 2232Z 246DEG 51KT 3375 8102 3313 8137

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 11:32 AM EDTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 11 more14 hr
Oct 31, 3:35 PM EDTSpecial Weather StatementCAEMcCormick25 min
Oct 31, 4:20 PM EDTSpecial Weather StatementCAEEdgefield, McCormick, Saluda55 min
Oct 31, 4:38 PM EDTSevere Thunderstorm WarningCAEEdgefield, Saluda52 min
Oct 31, 4:43 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick47 min
Oct 31, 4:43 PM EDTTornado WarningCAEAiken, Edgefield, McCormick32 min
Oct 31, 5:21 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lexington, Newberry, Richland, Saluda54 min
Oct 31, 5:25 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell, Edgefield, Lexington, Saluda65 min
Oct 31, 5:44 PM EDTSpecial Weather StatementCAELancaster46 min
Oct 31, 5:59 PM EDTTornado WarningCAELexington, Richland31 min
Oct 31, 6:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Fairfield, Kershaw, Lancaster, Lexington, Richland48 min
Oct 31, 6:33 PM EDTSpecial Weather StatementCAEBamberg, Barnwell, Calhoun, Orangeburg42 min
Oct 31, 6:46 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Orangeburg, Richland44 min
Oct 31, 7:27 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Sumter63 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.